Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 185, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 9, 2015, 5:32 PM CDT for Madison Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 5:32 PM CDT (22:32 UTC)
- Expired
- Jun 9, 2015, 6:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Madison Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 881 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617
WUUS54 KJAN 092232
SVRJAN
LAC065-092315-
/O.NEW.KJAN.SV.W.0185.150609T2232Z-150609T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MADISON PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 615 PM CDT
* AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TENDAL...OR
8 MILES WEST OF TALLULAH...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
TALLULAH AROUND 600 PM CDT.
AFTON AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3253 9133 3240 9099 3225 9113 3225 9118
3223 9122 3221 9124 3222 9127 3223 9127
3223 9128 3239 9146
TIME...MOT...LOC 2232Z 309DEG 16KT 3242 9133
HAIL...1.00IN
WIND...60MPH
$$
BYB2 follow-up statements
501
WWUS54 KJAN 092251
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT TUE JUN 9 2015
LAC065-092315-
/O.CON.KJAN.SV.W.0185.000000T0000Z-150609T2315Z/
MADISON LA-
551 PM CDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL MADISON PARISH...
AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
TENDAL...OR 10 MILES SOUTHWEST OF TALLULAH...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
AFTON AROUND 610 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3245 9140 3250 9125 3243 9108 3230 9109
3225 9113 3225 9118 3223 9122 3221 9124
3222 9127 3223 9127 3223 9128 3239 9146
TIME...MOT...LOC 2250Z 353DEG 17KT 3232 9134
HAIL...1.00IN
WIND...60MPH
$$
BYB214
WWUS54 KJAN 092315
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT TUE JUN 9 2015
LAC065-092324-
/O.EXP.KJAN.SV.W.0185.000000T0000Z-150609T2315Z/
MADISON LA-
615 PM CDT TUE JUN 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON PARISH WILL
EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3245 9140 3250 9125 3243 9108 3230 9109
3225 9113 3225 9118 3223 9122 3221 9124
3222 9127 3223 9127 3223 9128 3239 9146
TIME...MOT...LOC 2312Z 309DEG 16KT 3232 9134
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:37 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 9, 4:37 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...CORRECTED FORMAT NATIONAL WEATHER SERVICE JACKSON MS 437 PM CDT TUE JUN 9 2015 .DISCUSSION... LATE THIS AFTERNOON THROUGH WEDNESDAY NIGHT... A WEAK MID LEVEL TROUGH AXIS CONTINUES TO PUSH SLOWLY SOUTH ACROSS THE REGION IN THE NEAR TERM WITH DRIER MID/UPPER LEVEL AIR NOW MOVING INTO NORTHERN PORTIONS OF THE ARKLAMISS. VERY WARM AND HUMID AIR CONTINUES IN THE LOWER LEVELS...AND SCATTERED THUNDERSTORM ACTIVITY HAS MANAGED TO DEVELOP THIS AFTERNOON WITH MIXED LAYER CAPE APPROACHING 4000 J/KG OVER WRN PORTIONS OF THE ARKLAMISS IN PRECIPITABLE WATER AIRMASS AROUND 1.7 INCHES. THERE IS SUFFICIENT LOW LEVEL FLOW TO HELP STORMS ORGANIZE A ALONG OUTFLOW BOUNDARIES AND UPDRAFTS ARE OCCASIONALLY PULSING UP TO NEAR SEVERE INTENSITY. MOREOVER...NEARLY OPPOSED PROPAGATION AND CELL MOTIONS ARE RESULTING IN SLOW STORM MOVEMENT AND LOCALLY HEAVY RAINFALL AS WELL. OVER EASTERN MS...THE AIRMASS WAS DEPLETED BY OVERNIGHT EARLY MORNING TSTM COMPLEX...BUT HAS SINCE RECOVERED ENOUGH TO SUPPORT NON-SEVERE TSTM REDEVELOPMENT. THE HRRR HAD BEEN PRETTY INSISTENT ON MOVING THE CONVECTIVE RAINFALL BACK INTO THE PINE BELT REGION AS WE GO INTO THE EARLY EVENING...BUT GIVEN HWO MUCH STABILIZATION TOOK PLACE THIS MORNING...IT SEEMS UNLIKELY TO HAPPEN AND HAVE CUT BACK ON POPS A LITTLE. GOING THROUGH THE LATE EVENING...EXPECT CONVECTION TO DIMINISH WITH COOLING. PATCHY AREAS OF FOG COULD DEVELOP IN AREAS THAT RECEIVE SIGNIFICANT RAINFALL. FOR WEDNESDAY INTO WEDNESDAY NIGHT...GUIDANCE CONSENSUS IS FOR DIURNAL CONVECTIVE RAINFALL TO BE MOST CONCENTRATED OVER SOUTH/EAST CENTRAL MS WHERE DEEPER MOISTURE WILL BE CONFINED. THE GFS INDICATES UPPER LEVEL DIVERGENCE COINCIDING WITH INSTABILITY AXIS IN THAT REGION AS WELL THAT WOULD SUPPORT SCATTERED/NUMEROUS SHOWERS/TSTMS. THE GFS FORECASTS VERTICAL TOTALS TO APPROACH 27 SUGGESTING THAT A FEW STRONG WIND GUSTS WILL BE POSSIBLE WITH STORMS FROM AFTERNOON INTO THE EARLY EVENING. EXPECT STORMS TO DIMINISH WITH SUNSET WEDNESDAY EVENING. /EC/ && THURSDAY THROUGH MONDAY... AT THE BEGINNING OF THE PERIOD DEEP TROPICAL MOISTURE WILL BE IN PLACE AS PW VALUES WILL BE NEAR 2 INCHES. LOW LEVEL SOUTHERLY FLOW WILL CONTINUE THE MOIST FEED WITH LOW TO MID 70S DEWPOINTS. MID LEVEL FLOW PATTERN WILL BE LIGHT AND DISORGANIZED WITH A WEAK LOW OVER THE NORTHERN GULF OF MEXICO. WITH THIS SETUP EXPECT A GREATER THAN NORMAL COVERAGE OF DIURNALLY DRIVEN CONVECTION TO DOMINATE THROUGH THE EARLY TO MIDDLE PORTION OF THIS TIME PERIOD. INCREASED MOISTURE/RAINFALL WILL ALSO MAKE FOR NARROW DIURNAL TEMP RANGES WITH MINS IN THE LOWER 70S AND HIGHS NEAR 90 AND AN OVERALL VERY MUGGY FEEL TO THE AIR. WEAK STEERING ALOFT WILL ALLOW FOR SLOW STORM MOVEMENTS AND LOCALLY HEAVY RAINFALL. BY LATE WEEKEND INTO MONDAY...INCREASED RIDGING FROM THE EAST WILL BEGIN DRYING/WARMING THE COLUMN. THUS...EXPECT CONVECTIVE COVERAGE TO BEGIN LESSENING IN THE EAST AND MAX TEMPS TO BE A FEW DEGREES WARMER. /26/ && AVIATION...VFR CONDITIONS PREVAIL AT TAF SITES THIS AFTERNOON...WITH MAIN CONCERN SCT TSRA THAT HAVE BEEN DEVELOPING OVER WESTERN 1/2 OF MS INTO NE LA AND SE AR. CONDITIONS HAVE BECOME QUITE UNSTABLE OVER THIS AREA BEHIND MORNING MCS THAT MOVED S ACROSS AREA...AND ARE FAVORABLE FOR STRONG WIND GUSTS WITH MORE INTENSE STORMS. THINKING RIGHT NOW IS THAT MOST STORMS SHOULD REMAIN MAINLY W AND S OF TAF SITES SO HAVE JUST WENT VCTS AT KHKS AND KJAN. WILL CONTINUE TO MONITOR RADAR/SAT TRENDS FOR POSSIBLE INCLUSION OF CONDITIONAL TSRA AS NEEDED. OTHERWISE CONVECTION SHOULD DIMINISH THIS EVENING AND ONLY OTHER CONCERN IS POTENTIAL FOR SOME BR LATER TONIGHT AND FIRST THING WED AM...ESPECIALLY IN AREAS THAT HAVE RECEIVED RAIN IN LAST 24 HOURS. BIGGEST CONCERN IS OVER SE AND HAVE WENT WITH A PERIOD OF IFR CONDITIONS AT KHBG. /AEG/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 89 69 87 / 35 40 19 48 MERIDIAN 68 88 68 86 / 30 42 23 49 VICKSBURG 70 90 70 88 / 44 35 15 40 HATTIESBURG 69 88 70 86 / 30 53 30 56 NATCHEZ 70 88 70 87 / 34 43 22 47 GREENVILLE 71 92 73 89 / 16 17 10 29 GREENWOOD 70 90 71 87 / 17 23 11 36 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/26/AEG
Hazardous weather outlook, Jun 9, 1:41 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 141 PM CDT TUE JUN 9 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>043-047-048-053-054-059>062-101845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-LINCOLN- 141 PM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE AFTERNOON. CONDITIONS HAVE BECOME FAVORABLE FOR A FEW STORMS TO POTENTIALLY BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH THE PRIMARY SEVERE WEATHER RISK. LOCALIZED FLOODING DUE TO TRAINING OF STORMS OVER THE SAME AREAS IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ029>033-037>039-044>046-049>052-055>058-063>066-072>074-101845- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH- JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 141 PM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 9, 3:06 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 306 PM CDT TUE JUN 9 2015 MSZ048-092030- HINDS MS- 306 PM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL 330 PM CDT... AT 305 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DRY GROVE...OR 13 MILES NORTHWEST OF CRYSTAL SPRINGS...MOVING SOUTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... DRY GROVE AROUND 315 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3205 9063 3217 9065 3222 9045 3205 9034 TIME...MOT...LOC 2005Z 342DEG 8KT 3213 9053 BYB
Special weather statement, Jun 9, 3:35 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 335 PM CDT TUE JUN 9 2015 MSZ048-053-054-092100- COPIAH MS-HINDS MS-CLAIBORNE MS- 335 PM CDT TUE JUN 9 2015 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN COPIAH...EAST CENTRAL CLAIBORNE AND SOUTHWESTERN HINDS COUNTIES UNTIL 400 PM CDT... AT 334 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS ABOUT 16 MILES WEST OF CRYSTAL SPRINGS...MOVING SOUTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS ACTIVITY. THIS STRONG THUNDERSTORM WILL BE NEAR... DENTVILLE AROUND 355 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3196 9083 3211 9071 3208 9050 3187 9053 TIME...MOT...LOC 2034Z 013DEG 10KT 3204 9063 BYB
Special weather statement, Jun 9, 4:00 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT TUE JUN 9 2015 MSZ050-092115- SCOTT MS- 400 PM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT COUNTY UNTIL 415 PM CDT... AT 400 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER FOREST...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SCOTT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3229 8957 3247 8952 3246 8933 3225 8942 TIME...MOT...LOC 2100Z 284DEG 14KT 3237 8946 CME
Special weather statement, Jun 9, 4:01 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT TUE JUN 9 2015
MSZ040>042-092130-
YAZOO MS-ISSAQUENA MS-SHARKEY MS-
401 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ISSAQUENA...WEST
CENTRAL YAZOO AND SOUTHERN SHARKEY COUNTIES UNTIL 430 PM CDT...
AT 401 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ONWARD...OR 7 MILES NORTH OF VALLEY PARK...MOVING EAST AT 15
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
VALLEY PARK AROUND 410 PM CDT.
HOLLY BLUFF AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3285 9092 3281 9058 3259 9066 3259 9069
3262 9069 3262 9072 3259 9072 3259 9073
3257 9073 3268 9098
TIME...MOT...LOC 2101Z 286DEG 13KT 3275 9087
BYBSpecial weather statement, Jun 9, 4:36 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT TUE JUN 9 2015
MSZ048-092200-
HINDS MS-
436 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HINDS COUNTY UNTIL 500
PM CDT...
AT 436 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CLINTON...MOVING SOUTH AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
JACKSON AND RAYMOND AROUND 455 PM CDT.
BYRAM AROUND 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3218 9039 3240 9045 3246 9025 3240 9024
3240 9021 3229 9015 3229 9018 3226 9018
3225 9021 3220 9018 3218 9021 3218 9024
3216 9024 3215 9025 3215 9024 3210 9024
TIME...MOT...LOC 2136Z 339DEG 21KT 3237 9032
BYBSpecial weather statement, Jun 9, 4:47 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT TUE JUN 9 2015
LAZ016-025-MSZ047-048-053-054-092230-
TENSAS LA-MADISON LA-WARREN MS-COPIAH MS-HINDS MS-CLAIBORNE MS-
447 PM CDT TUE JUN 9 2015
...A LINE OF STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON
AND NORTHEASTERN TENSAS PARISHES...NORTHERN COPIAH...CLAIBORNE...
SOUTHWESTERN WARREN AND SOUTHWESTERN HINDS COUNTIES UNTIL 530 PM
CDT...
AT 446 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AFTON TO NEAR
HERMANVILLE TO NEAR RAYMOND...AND MOVING SOUTH AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
ROCKY SPRINGS AROUND 450 PM CDT.
HERMANVILLE AROUND 500 PM CDT.
DRY GROVE AROUND 505 PM CDT.
TERRY AND PATTISON AROUND 520 PM CDT.
CRYSTAL SPRINGS AND PEYTON AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LEARNED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3237 9120 3219 9081 3230 9033 3212 9024
3209 9025 3210 9023 3202 9023 3202 9022
3201 9023 3197 9020 3178 9074 3179 9084
3183 9084 3184 9090 3207 9118
TIME...MOT...LOC 2146Z 348DEG 12KT 3226 9113 3201 9083 3220 9040
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:00 PM CDT | Special Weather Statement | JAN | Concordia | 30 min |
| Jun 9, 2:36 PM CDT | Special Weather Statement | JAN | Catahoula | 24 min |
| Jun 9, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 46 min |
| Jun 9, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 36 min |
| Jun 9, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 48 min |
| Jun 9, 5:58 PM CDT | Special Weather Statement | JAN | Richland | 32 min |
| Jun 9, 6:03 PM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| Jun 9, 6:33 PM CDT | Special Weather Statement | JAN | Franklin | 27 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.